Extension of holomorphic mappings for few moving hypersurfaces

  • Duc Quang Si


We prove the big Picard theorem for holomorphic curves from a punctured disc into $P^n(C)$ with $n + 2$ hypersurfaces. We also prove a theorem on the extension of holomorphic mappings in several complex variables into a submanifold of$P^n(C)$ with several moving hypersurfaces.
How to Cite
Si, D. Q. “Extension of Holomorphic Mappings for Few Moving Hypersurfaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 392-03, https://umj.imath.kiev.ua/index.php/umj/article/view/2584.
Research articles